# SDR IPXA2020013151605

- Difficulty date: January 15, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385529
- Condition: Corroded
- Location: Bs 1931
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO SEAT TRACK IS CORRODED AT STA. 1931 AND X=20.REPAIRED CORRODED SEAT TRACK BETWEEN STA. 1911.5 TO 1967 IAW SRM 53-00-52 REPAIR 1 FIG. 201. (MAJOR)
